Afrika Statistika

R-transform associated with asymptotic negative spectral moments of Jacobi ensemble

Jolanta Pielaszkiewicz

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We derive an explicit formula for the R-transform of inverse Jacobi matrix $I+W_1^{-1}W_2$, where $W_1,W_2\sim\mathcal{W}_p(I,n_i)$, $i=1,2$ are independent and $I$ is $p\times p$ dimensional identity matrix using property of asymptotic freeness of Wishart and deterministic matrices. Procedure can be extended to other sets of the asymptotically free independent matrices. Calculations are illustrated with some simulations on fixed size matrices.

Résumé

Nous dérivons une formule explicite pour une transformée en R de $I+W_1^{-1}W_2$, où $W_1,W_2\sim\mathcal{W}_p(I,n_i)$, $i=1,2$, et $I$ correspondent à une matrice identité de dimension $p\times p$ en utilisant les propriétés de la loi asymptotique de Wishart et des matrices déterministes. La procédure peut être étendue à d'autres ensembles de matrices indépendantes asymptotiquement libres. Les calculs sont illustrés avec des simulations sur les matrices de dimension fixe.

Article information

Source
Afr. Stat., Volume 13, Number 1 (2018), 1531-1538.

Dates
First available in Project Euclid: 17 May 2018

Permanent link to this document
https://projecteuclid.org/euclid.as/1526522422

Digital Object Identifier
doi:10.16929/as/1531.118

Mathematical Reviews number (MathSciNet)
MR3803697

Zentralblatt MATH identifier
06875474

Subjects
Primary: 15A52 60B20: Random matrices (probabilistic aspects; for algebraic aspects see 15B52) 46L54: Free probability and free operator algebras

Keywords
Jacobi ensemble R-transform S-transform Negative spectral moments Spectral moments Wishart matrix Marčenko-Pastur law asymptotical freeness

Citation

Pielaszkiewicz, Jolanta. R-transform associated with asymptotic negative spectral moments of Jacobi ensemble. Afr. Stat. 13 (2018), no. 1, 1531--1538. doi:10.16929/as/1531.118. https://projecteuclid.org/euclid.as/1526522422


Export citation